# SDR ASAA2013120612176

- Difficulty date: December 6, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 63,208 hours, 35,930 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Tee Fitting
- Part number: 6546579514
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON BACK SIDE OF APU COMPARTMENT, RT WEB, THE SUPPORT FRAME FWD OF THE AFT CUTOUT HAS MID ATTACHMENT ANGLE CORRODED.  ACFT GROUNDED.  R & R TEE ANGLE IAW SRM 51-40-02,   W .5", O .094, R .049", L .5", D .045".
